# SDR AUS20020098

- Difficulty date: January 22, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 311983301
- Condition: Mismanufactured
- Location: Ignition System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE IGNITER LEADS CAUSING IGNITER PIN EROSION.  LEADS ARE A NEW ITEM WITH SHORTER INSULATORS.
